# SDR CALA2024042601245

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 67,334 hours, 29,851 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457825
- Condition: Missing
- Location: Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED FUEL CAP MISSING CDL REQUESTED VERIFIED NO LEAKS CDL 28A REJECTING FOR SIGN OFF INSTALLED REFUEL/DEFUEL COUPLING/CAP IN REF AMM 28-25-41. NO PARTS TAG PIC ADDED REQUIRES A PDA REPORT DUE TO PART MISSING DEFECT NOTED. PDA REPORT COMPLETED REF LOG 7752925 LOG PAGE CLOSED. PDA 2 / PDA REPORTED DUE TO FUEL CAP MISSING. FUEL CAP INSTALLED SEE REF LOG 7752261. TOMC ADVISED. MISSING FUEL CAP HAS BEEN INSTALLED UNDER LP 7752261. NO FUTHER ACTION REQUIRED. SAME LP MARKED AS SDR.
